# SDR SWIA2020032749502

- Difficulty date: February 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Nut Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15 BROKEN SHUR-LOK RUBBER ISOLATOR NUT PLATES ON THE FS 621 BULKHEAD   (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED 15 BROKEN SHUR-LOK RUBBER ISOLATOR NUTPLATES ON THE F.S. 621 BULKHEAD PER CRJ200 SRM.
